# SDR BIER20160517001

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: General aviation
- Filed by: Aero Industries Inc, repair station BIER466C
- Aircraft: N600TX
- Make and model: Lancar LC41550FG
- Aircraft serial: 411057
- Aircraft time: 753 hours
- Engine: Cont TSIO550C
- Engine time: 753 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Valve
- Part number: HH5632605222
- Condition: Leaking
- Location: Cabin Instr Pane
- Part time: 753 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PROCESS TO ACCOMPLISHING INSPECTION AND TESTING FOR CFR PART 91.411 AND \ 91.413, FOUND THE ALTERNATE STATIC VALVE CAUSING A LEAK THAT EXCEEDS LIMITS ABOVE 19K FEET, LEAKING 300 FPM.  FOREMAN TRYED TO ORDER THE VALVE IAW THE IPC AND WAS TOLD THE BASIC VALVE, PN HH563260-5222 WAS NO LONGER AVAILABLE.  ACFT HAD VALVE, PN R422002211 LISTED AS THE REPLACEMENT.  REPLACEMENT WAS ORDERED AND IT WAS DETERMINED THE REPLACEMENT WAS TOTALLY DIFFERENT AND WOULD NOT FIT.  NEW VALVE, PN R422002211 WOULD NOT FIT THE AIRCRAFT AND A REPLACEMENT VALVE FOR AIRCRAFT WAS NOT AVAILABLE AT THIS TIME.
